# SDR LR7A2024112603676

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,470 hours, 35,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: LS5112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK UNDER JOB CARD HC5321, FOUND LH CHINE ANGLE CORRODED IN MULTIPLE PLACES AT FS737.0E TO FS817.0E, LBL64.4, WL141. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0529.
